Post to Forum

light sensitivity and Botox

  • ftltaylor
  • 1 year ago

2 years ago I went to dr. for botox and told him upfront the reason I wanted it was due to getting headaches from always scrunching my forehead because I have photophobia (light sensitivity). The botox actually made it so bad I had to wear sunglasses in the house.   Do the botox alternatives do the same?  Would the light sensitivity from the botox decease after getting it a few times? Sorry to ask stupid questions but constantly squinting is giving me awful wrinkles and headaches, and before you ask yes I tried super dark sunglasses. 

Comments (2)

There are many many many people who report sensitivity to light after receiving either Botox or Dysport. If you had a reaction the first time, you will more than likely have the same or even worse reaction the next time. There are women on here that have posted that they received Botox injections and remember feeling "sick" afterwards.... but didn't relate it to the injections. When it came time for their next injections....they became much worse with symptoms and only correlated the two upon discovering other people that were having the same side effects. Photosensitivity is listed as one of the possible side effects in clinical trials of these toxins. I would not take the chance if I were you.
  • Reply

Sorry to hear your photophobia seems worse now. :( Here is a Q&A that might be of interest to you, especially Dr. Lourdhurajan's answer:

Are These Normal Side Effects of Botox?

  • Reply